# SDR C2XA07BT016

- Difficulty date: February 11, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 10,220 hours, 5,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68884
- Condition: Weak
- Location: Emergency Lights
- Part time: 14,504 hours, 11,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR LOG SQUAWK FLT NR 1206, FOUND SEVERAL CABIN EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED NR 2 EMERGENCY BATTERY IAW EMB-145XR AMM 33-50-04.  OPS CHECK GOOD CLOSED
